MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9800
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to hollister through an fda medwatch the following: during head turn of a prone patient, the anchorfast clip broke causing endotracheal tube dislodgement.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed for clip breaking and et tube migration.Device history review conducted based on lot number provided and records found to be complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported clip breaking during repositioning cannot be determined.

Brand Name
ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST GUARD
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24367086
Report Number1119193-2026-00012
Device Sequence Number5381260
Product Code CBH
UDI-Device Identifier00610075186518
UDI-Public(01)00610075186518(17)300301(30)12(10)5C212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Literature
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9800
Device Lot Number5C212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale
Patient Weight51 KG
Patient EthnicityHispanic